Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 2, 2021, 4:55 PM CDT for Pawnee County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2021, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 2, 2021, 5:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099
WWUS84 KTSA 022155
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
455 PM CDT Wed Jun 2 2021
OKZ059-064-022230-
Pawnee OK-Creek OK-
455 PM CDT Wed Jun 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 530 PM CDT...
At 454 PM CDT, a strong thunderstorm was located 3 miles northeast of
Terlton, moving south at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mannford... Jennings...
Hallett... Terlton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3616 9662 3629 9658 3628 9641 3626 9638
3623 9634 3623 9633 3609 9632 3610 9662
TIME...MOT...LOC 2154Z 008DEG 12KT 3624 9646
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 2, 1:51 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 2, 1:51 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 151 PM CDT Wed Jun 2 2021 .DISCUSSION... Scattered showers and storms are developing this afternoon across northeast Oklahoma as a mid-level shortwave moves into the region. This activity will persist through the remainder of the afternoon and diminish after sunset. Severe weather is not anticipated. However, the strongest storms could produce locally heavy rains. Shower and thunderstorm coverage is expected to be minimal Thursday and Friday as the mid-level shortwave and trough shift to the east. Shower and thunderstorm chances increase over the weekend and into next week as a mid-level low meanders north out of Texas into the Plains as it weakens. Once again, severe weather is not expected. However, locally heavy rains could occur. Have stayed fairly close the NBM guidance with only some minor modifications to temperatures Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... TUL 59 84 62 85 / 20 10 0 10 FSM 59 84 62 85 / 20 10 0 20 MLC 58 83 62 82 / 20 10 0 20 BVO 57 82 60 84 / 20 10 0 10 FYV 53 81 57 83 / 30 10 0 10 BYV 54 79 58 82 / 30 10 0 10 MKO 57 82 61 82 / 30 10 0 10 MIO 55 81 59 83 / 20 10 0 10 F10 57 82 61 82 / 20 10 0 10 HHW 59 83 64 81 / 20 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....10
Hazardous weather outlook, Jun 2, 4:45 PM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 445 PM CDT Wed Jun 2 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 445 PM CDT Wed Jun 2 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing...decreasing after sunset. POOR VISIBILITY. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Late tonight. DISCUSSION... Isolated to scattered thunderstorms will continue across portions of eastern Oklahoma and northwest Arkansas into the early evening. The greatest coverage is expected across areas of eastern Oklahoma along and west of Highway 75. A brief strong storm capable of small hail and gusty wind is possible however severe weather chances remain very low. Showers and storms will diminish after sunset. Patchy fog may develop later tonight across portions of northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Fog Potential. FRIDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Patchy fog may be ongoing Thursday morning across parts of northeast Oklahoma and northwest Arkansas. Thunderstorm chances will return this weekend and continue into early next week. Locally heavy rain and a few strong storms are possible during this time frame, however widespread severe weather is unlikely. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 2, 4:55 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
455 PM CDT Wed Jun 2 2021
OKZ059-064-022230-
Pawnee OK-Creek OK-
455 PM CDT Wed Jun 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 530 PM CDT...
At 454 PM CDT, a strong thunderstorm was located 3 miles northeast of
Terlton, moving south at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mannford... Jennings...
Hallett... Terlton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3616 9662 3629 9658 3628 9641 3626 9638
3623 9634 3623 9633 3609 9632 3610 9662
TIME...MOT...LOC 2154Z 008DEG 12KT 3624 9646The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:00 PM CDT | River Flood Warning | TSA | Okmulgee | 18 hr |
| Jun 2, 5:28 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.